# SDR CHQA200900246

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 22,676 hours, 18,498 cycles
- Engine: Allsn AE3007A
- Engine time: 11,504 hours, 9,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OVERWING EMERGENCY EXIT LIGHT INVERTER WAS FOUND TO BE INOP.  MAINTENANCE REPLACED THE INVERTER FOR THE LEFT OVERWING EXIT LIGHT AND THE SYSTEM OPERATED NORMALLY.
